MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 08256292001
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Codes Dizziness (2194); Loss of consciousness (2418)
Date of Event 10/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient received the following results over a period of several hours during the incident day: 104 mg/dl, 120 mg/dl, 89 mg/dl, 125 mg/dl and 130 mg/dl.At an unknown time on that day, the patient was not feeling well, experienced symptoms like dizziness, and passed out.The patient´s wife and daughter called the paramedics who gave the patient an unknown amount of insulin as treatment.The patient was stabilized and not taken to the hospital.

Brand Name
ACCU-CHEK ® GUIDE
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key23520106
Report Number3011393376-2025-01076
Device Sequence Number18568137
Product Code LFR
UDI-Device Identifier00365702719101
UDI-Public00365702719101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2026
Device Catalogue Number08256292001
Device Lot Number105073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight106 KG